MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC UNICEL DXH 500 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER IRELAND INC UNICEL DXH 500 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 500
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field applications analyst in (b)(6) reported that ¿the sample barcode was scanned for a patient and the demographics appeared on the printout and on the result screen were of another patient, and it also got transferred though lis and reported to the patient." to correct the reported issue, the applications analyst recommended to the customer that they to switch auto work list option off from the lis.The analyst also suggested to check the barcode number on the screen after scanning.¿ the available information reasonably suggests this issue was a use error.The operator was not doing verifications as instructed by our labeling and the auto work list function was not being used properly.Patient data was not provided.The unicel dxh 500 hematology instrument is not currently available in the united states, however, unicel dxh 520 hematology instrument is an ivd instrument and is a similar device to the dxh520.This event is being filed under the 510k for the dxh520.Bec internal identifier - case-(b)(4).
 
Event or Problem Description
Sample results of one patient were reported out of the lab as another patient's results, the event occurred on a dxh500 at a customer site in (b)(6).The operator scanned a sample and the demographics on the printout were of another patient found on the work list that was generated automatically by the lis.There was no death or injury reported as a result of this event.Impact to patient treatment was requested, but not provided.

Brand Name
UNICEL DXH 500 HEMATOLOGY INSTRUMENT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC
lismeehan
o' callahgan's mills, county c
EI 
MDR Report Key9645078
Report Number1061932-2020-00009
Device Sequence Number2041085
Product Code GKZ
UDI-Device Identifier15099590671242
UDI-Public(01)15099590671242(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 500
Device Catalogue NumberB40601
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2019
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1